# SDR GUUA03090601

- Difficulty date: March 9, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Part number: 10164001415
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, VERTICAL FIN UPPER HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED UPPER HINGE BRACKET.
